Couldn't find what you looking for?

TRY OUR SEARCH!


Hi. I am a 34 year old man, and I am going to the psychiatrists 2 years now. This new one I go to diagnosed me with ADD (Attention Deficit Disorder). This is very disturbing but now I face a new problem. Now when I’m taking Dexedrine, my hair is starting to fall out. Why do you think?

Loading...


I don’t think that you are balding because of that drug ( at least it doesn’t read in the side effect list). Maybe you should consider that you are naturally getting bald as you get older? Still that doesn’t mean that I am right. If you take any other drugs for this (or any other) condition, you should consider that to. But anyhow, you should go to the physician and see if you are right.
Reply

Loading...

I also experienced hair loss after starting dexedrine. I've looked into this matter and my best information is that dexedrine is a powerful stimulent which increases testosterone and therefore increased sexual activity which further increases testosterone levels. Testosterone breaks down into androgen chemicals which greatly accelerate irreversible balding. Balding is not mentioned in the dexedrine side-effects because it is the androgens from high testostone levels following increased sexual exitement which causes the balding. Women have said for ages that bald men make better lovers and it turns out to be a scientific fact that bald men have higher testosterone levels. Dexedrine increases testostone levels in all men and women also but women don't suffer hair loss as a result of dexedrine.
Reply

Loading...

I started using amphetamines for my adhd and I am also having hair loss (I think) .. I am only 24.. so I am really worried.. whats worst getting nothing done.. or lossing your hair.. and it going gray (I have like 40 grey hairs now)
Reply

Loading...

I have experienced some hair loss with dexedrine. I have cut back on the amount and have seen improvements.
Reply

Loading...

I too have experienced hair loss once starting Dexedrine. It has been quite substantial the added stress of loosing my hair has made it worse. I have looked into the causes of hair loss and the # 1 culprit is DHT production that chokes off blood and nutrient flow to the hair follicle thus killing it eventually. I realize after reading these posts that Dexedrine increases testosterone which then raises dht levels in the body. I have just started using some hair loss shampoo that cleans dht from the scalp and provides nutrients that strengthen existing follicles. Since DHT production is a natural side effect of aging and the fact that my own production is probally enhanced by my dex usage I have also begun taking a dht blocker and multi vitamin that promotes healthy hair. Hopefully it works bc this is my last option. By the way to the guy wh posted above how much dex were you taking bf you cut back? what did you cut back too?
Reply

Loading...

Are all of you men? Because I am female and after taking Dexedrine I became so much hairier that I actually grew enough of a mustache that I had to spend a ton of money on electrolysis just to get rid of it. For a while I went off of the Dexedrine and the hair growth problem got *less* bad, but now that I am on it again (and only a low dose too) I am already noticing my legs are growing hair way faster, I have more above my lip, and more on my neck and other embarrassing place. It's awful.
Reply

Loading...

I am a 55 year old woman and have been using women's rogaine for years to ward off genetic women's hair thinning, with greqt results. However over the past 3 months or so I've been losing hair like crazy and see a noticible difference. I think it correlates pretty much with my starting dex, but I'm not entirely sure. I'm going to stop the dex now and see what happens. Have other females experienced this and if so does the hair grow back?
Reply

Loading...

i am a female who has experienced hair loss since starting dex
Reply

Loading...

i am a 24 year old girl and i started dex 1 month ago and my hair is not coming out in handfuls in the shower. im going off it immediately to see if there is any improvement.
Reply

Loading...

i started having substantial hair loss and was curious as to whether this was a side affect of taking dex and i recieved my answer...SMH! been taking it for 3 months and my hair is falling out by the handful!
Reply

Loading...

I am a female and I've been taking dex for a year, since my dosage was upped I've noticed a severe increase !! I thought it was just me! I'm so glad I found this !
Reply

Loading...

i have been on dex for a week and a half and my hair is comming out in clumps.


Reply

Loading...

Actually the same thing is happening to me...so I stopped taking meds for 30 days...and reintroduced Dextroamphetamine by itself..and after several weeks of having NO hair loss...it instantly started again. I AM researching the solution...nothing yet.
Reply

Loading...

Replying to my own comment here...I am female and 64...age and other factors may be 'helping' the dextro along..but like I said, as soon as I stopped the dextro within a week not a strand fell out.
Reply

Loading...